Journal of Symbolic Logic

The Combinatorial Principle $\diamond^\sharp$

Keith J. Devlin

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We consider various strengthenings of the combinatorial principle $\Diamond^+$ which are provable from $V = L$, and give applications in set theory.

Article information

Source
J. Symbolic Logic, Volume 47, Issue 4 (1982), 888-899.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741147

Mathematical Reviews number (MathSciNet)
MR683163

Zentralblatt MATH identifier
0524.03043

JSTOR
links.jstor.org

Citation

Devlin, Keith J. The Combinatorial Principle $\diamond^\sharp$. J. Symbolic Logic 47 (1982), no. 4, 888--899. https://projecteuclid.org/euclid.jsl/1183741147


Export citation